# SDR 99UAL900490

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Engine: Pwa JT9D7R4D
- System (JASC): 2330 · Entertainment System
- Part: Enertainment Sys
- Part number: RDAX4406
- Condition: Failed
- Location: Row 10-11
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN MID CABIN ROW 10-11 READING LIGHTS AND ENTERTAINMENT SYSTEM NOT ACCEPTING COMMANDS NORMALLY.  *S/D*  FOUND SEAT ELECTRONIC BOX AT SEAT 9 E, F BURNT.  REPLACED SEAT ELECTRONIC BOX.
